{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}


Eve Quick headache medicine DX

當中蘊含的「布洛芬」可以消炎止痛,可瞬間抑制劇烈頭痛,止痛效果快速見效。即使是重度頭痛,亦可有效抑制頭部劇痛。適合受嚴重頭痛問題困擾的患者使用。


內含「氧化鎂」成份,可中和胃酸,保護胃黏膜及促進布洛芬吸收。適合腸胃敏感,追求止痛藥對胃溫和不刺激的患者使用。


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

{{'products.quick_cart.out_of_number_hint'| translate}}

{{'product.preorder_limit.hint'| translate}}

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

"EVE QUICK headache medicine DX" belongs to the Category II prescription. The "ibuprofen" contained in it can reduce inflammation and relieve pain, and can instantly suppress severe headaches. The pain relief effect is quick and can effectively suppress severe head pain. Suitable for patients suffering from severe headache problems.



Contains "magnesium oxide" ingredient, which can neutralize gastric acid, protect gastric mucosa and promote the absorption of ibuprofen. It is suitable for patients who are sensitive to the gastrointestinal tract, and who want painkillers to be mild and non-irritating to the stomach.




Ingredients


[Ingredients contained in 2 capsules]

1. Active Ingredients

Ibuprofen・・・200mg

Magnesium oxide・・・100mg

Propylene Isopropyl Acetate Urine・・・60mg

Anhydrous caffeine...80mg


2. Additives: silicon dioxide, cellulose, hydroxypropyl cellulose, hypromellose, polyethylene glycol, magnesium stearate, talc, titanium dioxide



Effect


"EVE QUICK headache medicine DX" can effectively target the following pains:

  • Head to shoulders: headache, shoulder pain, earache, sore throat

  • Teeth: toothache, pain after tooth extraction, gum pain

  • Upper body: low back pain

  • Skin: Analgesia for traumatic pain

  • Muscles: muscle pain, contusion pain, sprain pain

  • Others: Menstrual pain (physiological pain), arthralgia, neuralgia, fracture pain, fever when chills and fever, etc....




Preservation method


(1) Please store in a cool, non-humid place and avoid direct sunlight.

(2) Please place it where children cannot get it.

(3) Do not put in other containers. (To avoid misuse and maintain product quality)

(4) Please do not take the products when expired.




Instructions


  • Take up to 2 times a day. Take with boiling water or warm water. 

  • Do not take it with an empty stomach. Wait at least 6 hours between two intakes. 


※The following is the dosage for one intake:

  • Adult (over 15 years old): 2 capsules

  • Under 15 years old: do not take



Precautions 


(If you don't comply with them, they may worsen and easily cause side effects and accidents.)

 

1. Not available in the following situations:

(1) People who have used this agent to cause allergic symptoms

(2) Those who take this medicine or other antipyretic analgesics, or those who have asthma caused by a cold

(3) Children under 15

(4) Pregnant women whose due date is within 12 weeks

2. When taking this agent, the following drugs cannot be used together

Other antipyretic analgesics, cold medicines, sedatives, motion sickness medicines

3. After taking it, do not drive the vehicle or operate machinery

4. Do not drink alcohol before and after taking

5. Do not use it for a long time


Notes


1. In the following cases, please consult a physician, pharmacist or vendor before use.

・Persons treated by a doctor or dentist

・Pregnant or suspected pregnancy

・Breastfeeding

・Elderly

・Persons with drug allergy experience

・If the following diseases are diagnosed: heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease

2. If you have suffered from the following diseases, please consult your physician or pharmacist before use.

-Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease


Shipping & Payment

Delivery Options

  • S.F. Express - Office / Home Delivery
  • S.F. Express - EF Locker Pickup
  • S.F. Express - Centre Pickup
  • S.F. Express - Store Pickup
  • S.F. Express - 7-11 Store Pickup
  • S.F. Express - Circle K Store Pickup
  • ( With Express ) e-Express -Less 2kg - [ Applicable to overseas regions ]
  • Easy delivery--airmail registered mail below 2kg (applicable to non-Hong Kong areas)
  • (With Tracking)Surface Ordinary Packet 2kg or less (for overseas areas)
  • EMS

Payment Options

  • 銀行轉帳/ATM
  • FPS/轉數快
  • PayMe HSBC
  • AlipayHK
  • Alipay (Mainland China)
  • WeChat Pay HK
  • WeChat Pay (Mainland China)
  • BOC Pay (applicable to Hong Kong customers)

Additional details

Customer Reviews

{{'product.product_review.no_review' | translate}}